Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 2693  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
CASE REPORT
Year : 2008  |  Volume : 53  |  Issue : 4  |  Page : 190-191

Infantile iatrogenic cushing's syndrome


1 Department of Pediatrics, Dicle University Faculty of Medicine, Diyarbakir, Turkey
2 Department of Dermatology, Dicle University Faculty of Medicine, Diyarbakir, Turkey

Correspondence Address:
Selahattin Katar
Department of Pediatrics, Dicle University Faculty of Medicine, Diyarbakir
Turkey
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5154.44793

Rights and Permissions

High potency or/and extended use of topical corticosteroids, particularly in children, may cause suppression of the hypothalamopituitary-adrenal axis. However, iatrogenic Cushing's syndrome in infantile age group is very rare and only a few patients have been reported to date in the literature. Here, we report a case of iatrogenic Cushing's syndrome in a 6-month-old male child whose parents have admitted to the hospital for overweight and skin fragility.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3365    
    Printed115    
    Emailed2    
    PDF Downloaded185    
    Comments [Add]    
    Cited by others 1    

Recommend this journal